RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 1(1), Pages 109–113 (Mi isu359)  

Computer science

Principal Ideals in the Congruence Semilattice of a Path

E. O. Fomina

Saratov State University

Abstract: It is proven that principal ideals generated by congruences of a path having the same type are isomorphic lattices. The number of elements, atoms and coatoms is found for the principal ideal generated by a given congruence of a path.

Key words: path, congruence, semilattice, principal ideal, lattice, atom, coatom.

Full text: PDF file (286 kB)
References: PDF file   HTML file

UDC: 501.1

Citation: E. O. Fomina, “Principal Ideals in the Congruence Semilattice of a Path”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(1) (2013), 109–113

Citation in format AMSBIB
\Bibitem{Fom13}
\by E.~O.~Fomina
\paper Principal Ideals in the Congruence Semilattice of a Path
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 1(1)
\pages 109--113
\mathnet{http://mi.mathnet.ru/isu359}


Linking options:
  • http://mi.mathnet.ru/eng/isu359
  • http://mi.mathnet.ru/eng/isu/v13/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:92
    Full text:26
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019